Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I see halos around lights months after having cataract surgery

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
I see halos around lights months after having cataract surgery
Posted Thu, 20 Mar 2014 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 58 minutes later
Brief Answer: Colored halos are caused by cataract/corneal edema Detailed Answer: Hello Welcome to Health care magic Iam Dr. Dadapeer K, an ophthalmologist and I answer health problems related to eye. It seems from the history that you are having colored halos seeing around the lights months after cataract surgery. The common causes for seeing colored halos are cataract and corneal edema. Since you have already undergone cataract surgery the causes for seeing colored halos can be because of after cataract or because of corneal edema. After cataract is because of opacification of remnants of posterior capsule after cataract surgery and is treated by laser capsulotomy. Corneal edema is because of raised intraocular pressure or because of damage to corneal endothelium because of surgical trauma and is treated by lowering the intraocular pressure and by using hyperosmotic agents. Do mention your vision in the operated eye and any complications during surgery or following surgery so that I can answer your question more accurately. Hope the information is helpful to you. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor